No Products in the Cart
For the temporary relief of these symptoms associated with menstrual periods: cramps, headache, backache, fatigue, bloating. Easy-open bottle with child-resistant packaging.Active Ingredients: In Each Caplet: Acetaminophen 250 mg; Aspirin 250 mg (NSAID [Nonsteroidal Anti-Inflammatory Drug]); Caffeine 65 mg